Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 134272, 8 pages
http://dx.doi.org/10.1155/2014/134272
Research Article

Bernstein Collocation Method for Solving Nonlinear Fredholm-Volterra Integrodifferential Equations in the Most General Form

1Department of Mathematics, Faculty of Arts & Sciences, Pamukkale University, 20070 Denizli, Turkey
2Department of Mathematics, Faculty of Arts & Sciences, Mehmet Akif Ersoy University, 15030 Burdur, Turkey
3Department of Mathematical Engineering, Faculty of Chemistry and Metallurgy, Yildiz Technical University, 34210 Istanbul, Turkey

Received 14 May 2014; Accepted 17 July 2014; Published 10 August 2014

Academic Editor: Naseer Shahzad

Copyright © 2014 Ayşegül Akyüz-Daşcıoğlu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ayşegül Akyüz-Daşcıoğlu, Neşe İşler Acar, and Coşkun Güler, “Bernstein Collocation Method for Solving Nonlinear Fredholm-Volterra Integrodifferential Equations in the Most General Form,” Journal of Applied Mathematics, vol. 2014, Article ID 134272, 8 pages, 2014. https://doi.org/10.1155/2014/134272.